# SDR P5CA9600157

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 98010903
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING FLAPS FOR APPROACH, OUTBOARD TRAILING FLAPS SPLIT:  LEFT STAYED AT 1 DEGREE, RIGHT WENT TO 5 DEGREES.  EXTENDED FLAPS BY ALTERNATE SYSTEM, FLAPS EXTENDED NORMALLY.  FLAP TRANSMISSION SERVICED IAW MM 12-13-13.  CHECKED FLAP POSITION INDICATION SYSTEM CABLE TENSIONS AND FOUND NORMAL IAW MM 27-58-02.  REPLACED OUTBOARD FLAP POSITION INDICATOR AND OPS CHECK NORMAL IAW MM 27-58-00.
